# SDR CALA2022102402905

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 89,419 hours, 34,741 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: D5348004220600
- Condition: Cracked
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER AFT CORNER FITTING CRACKED FR68L. GENERATED AT HAE CO LCQ PER NR 9298438 (22438) BY V077956 {SUPPORT TASK} REMOVED AND REPLACED L2 DOOR LWR AFT CORNER FITTING IAW A320 SRM 51-42-11/001. ACP BY V061619 INSP BY V940824
